BibTeX record: journals/aml/Luppi02

download as .bib file

@article{DBLP:journals/aml/Luppi02,
  author    = {C. Luppi},
  title     = {On the Beth properties of some intuitionistic modal logics.},
  journal   = {Arch. Math. Log.},
  year      = {2002},
  volume    = {41},
  number    = {5},
  pages     = {443--454},
  url       = {http://dx.doi.org/10.1007/s001530100120},
  doi       = {10.1007/s001530100120},
  timestamp = {Wed, 03 Sep 2014 09:19:15 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/aml/Luppi02},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}